Deplin, how it works...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rentrop
New Member


Date Joined Feb 2011
Total Posts : 1
   Posted 2/28/2011 1:40 AM (GMT -6)   
Hi, I started taking 7.5 mg of Deplin 6 days ago, and I feel really funky - as if I took cold medicine. I have Fibromyalgia, so I am sensitive to meds, but everyone keeps saying that there aren't side effects from this med. It is getting a bit better as the days go on, but I am concerned now and was so hopeful about taking it. I know if I call my shrink, he will tell me to stick with it for a few more days.....anyone else having any side effects from it at all?? Thanks.

Post Edited By Moderator (getting by) : 2/28/2011 5:17:09 AM (GMT-7)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 2/28/2011 7:16 AM (GMT -6)   
It takes a while for meds like this to reach their full potential. So give it time. Have patience. You will get there. I am going to give your thread a title.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/1/2011 2:12 AM (GMT -6)   

hi rentrop, just poppin' in to say g'day. as with karen, needs some time to kick in. welcome to the forum. with healing compassion, jamie.

ps being tested for fibro myself.


SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

gbcrewmom
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/1/2011 6:43 PM (GMT -6)   
I have been taking Deplin for a year or more. Recently I was told that I was deficient in B12. So I read up on Deplin to find that it is B9 and that B9 toxicity shows up masked as B12 deficiency. So am thinking of decreasing the Deplin to once a week and starting on a B12 supplement.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 3/1/2011 7:30 PM (GMT -6)   
Hi there,

Welcome to the HealingWell Depression forum. It is great that you have joined us. I just want to make sure that you are decreasing the dephlin with the doctor's help. Though I am sure that you probably are. It is important that he helps you with this process.

How are you feeling in general? Was the dephlin helping you at all? How much is too much of it?

Well, I hope that you are feeling well. Thanks for posting and I hope that you stick around. Feel free to start an introductory thread If you feel like it.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/2/2011 3:42 AM (GMT -6)   
jamie says hi and welcome to gbcrewmom!!!! look forward to sharing with you. with compassion, me. :-)
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 11:28 PM (GMT -6)
There are a total of 3,005,786 posts in 329,263 threads.
View Active Threads


Who's Online
This forum has 161802 registered members. Please welcome our newest member, Ultimo_G.
259 Guest(s), 3 Registered Member(s) are currently online.  Details
swimmer2, Todd1963, jwebb